# SDR ASAA11510487

- Difficulty date: October 8, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 13,979 hours, 4,430 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 66002849
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 1 ENG START ENGINE START SW FAILED TO TURN OFF AUTOMATICALLY AND START VALVE REMAIN OPEN AND FLASHING BEYOND 56 PERCENT N2.  REPLACED NR 1 ENGINE START SWITCH REF WDM 80 11 11.  NR 1 ENGINE START SWITCH TEST NML REF MM 80 11 00.
